RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shiryaev, Evgenii Alexandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:461
Abstract pages:1101
Full texts:456
References:151

http://www.mathnet.ru/eng/person20272
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/791330

Publications in Math-Net.Ru
2007
1. E. A. Shiryaev, A. A. Shkalikov, “Regular and Completely Regular Differential Operators”, Mat. Zametki, 81:4 (2007),  636–640  mathnet  mathscinet  zmath  elib; Math. Notes, 81:4 (2007), 566–570  isi  elib  scopus
2006
2. E. A. Shiryaev, “Birkhoff regularity in terms of the growth of the norm for the Green function”, Fundam. Prikl. Mat., 12:6 (2006),  231–239  mathnet  mathscinet  zmath; J. Math. Sci., 151:1 (2008), 2793–2799  scopus
2005
3. E. A. Shiryaev, “Dissipative Boundary Conditions for Ordinary Differential Operators”, Mat. Zametki, 77:6 (2005),  950–954  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 882–886  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021